Alert archive / Tennessee / Flash Flood Warnings in 2015

Flash Flood Warning 14, NWS Morristown, TN

July 14, 20154 counties in Tennessee; Lee County, Virginia

NWS Morristown, TN issued this flash flood warning at Jul 14, 2015, 12:34 PM EDT for 4 counties in Tennessee; Lee County, Virginia. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 12:34 PM EDT (16:34 UTC)
Expired
Jul 14, 2015, 4:30 PM EDT
In force
4 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

Counties Claiborne County, TN, Greene County, TN, Hancock County, TN, Hawkins County, TN, Lee County, VA

The radar

The Knoxville radar (KMRX), 43 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 1:35 PM EDTFLASH FLOODRogersville, TNROAD WASHED OUT.
Jul 14, 1:50 PM EDTFLASH FLOODSneedville, TNSEVERAL ROAD CLOSURES DUE TO FLOODING. BACK VALLEY...WILLOWTOWN..AND RIVER HOLLOW RD.
Jul 14, 3:10 PM EDTFLASH FLOOD3 S Rogersville, TNSTREAMS OUT OF THEIR BANKS IN THE PERSIA AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 4.6 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
1361 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

641 
WGUS54 KMRX 141634
FFWMRX
TNC025-059-067-073-VAC105-142030-
/O.NEW.KMRX.FF.W.0014.150714T1634Z-150714T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
1234 PM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL GREENE COUNTY IN EAST TENNESSEE...
  NORTHEASTERN CLAIBORNE COUNTY IN EAST TENNESSEE...
  CENTRAL HAWKINS COUNTY IN EAST TENNESSEE...
  HANCOCK COUNTY IN EAST TENNESSEE...
  SOUTHWESTERN LEE COUNTY IN SOUTHWESTERN VIRGINIA...

* UNTIL 430 PM EDT
    
* AT 1228 PM EDT...DOPPLER RADAR INDICATED A BAND OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. RAINFALL WILL 
  REPEATEDLY FALL OVER THE SAME AREAS OVER THE NEXT HOUR OR TWO. ONE 
  TO THREE INCHES OF RAIN HAVE ALREADY FALLEN OVER THE PAST TWO 
  DAYS...MEANING FURTHER RAINFALL WILL QUICKLY RUN OFF INTO STREAMS 
  AND LOW LYING AREAS. THUS FLASH FLOODING IS EXPECTED.

* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... 
  ROGERSVILLE...SNEEDVILLE...SURGOINSVILLE...BAILEYTON...EVANSTON... 
  MCCLOUD...KEPLER...EWING...TREADWAY...ROMEO...ST. CLAIR... 
  JEAROLDSTOWN AND KLONDIKE.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN 
SOME PORTIONS OF THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES. STAY AWAY OR BE SWEPT AWAY.

&&

LAT...LON 3636 8269 3623 8293 3662 8364 3667 8352
      3667 8342 3669 8336

$$

13
1 follow-up statement
336 
WGUS74 KMRX 141809
FFSMRX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
209 PM EDT TUE JUL 14 2015

TNC025-059-067-073-VAC105-142030-
/O.CON.KMRX.FF.W.0014.000000T0000Z-150714T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE TN-CLAIBORNE TN-HAWKINS TN-HANCOCK TN-LEE VA-
209 PM EDT TUE JUL 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR
NORTH CENTRAL GREENE...NORTHEASTERN CLAIBORNE...CENTRAL HAWKINS...
HANCOCK AND SOUTHWESTERN LEE COUNTIES...

AT 206 PM EDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING AND 
ROAD CLOSURES IN HANCOCK AND HAWKINS COUNTIES IN TENNESSEE. WATER 
WAS REPORTED OVER SEVERAL ROADWAYS IN SOUTHWESTERN LEE COUNTY IN 
VIRGINIA. RUNOFF FROM THE HEAVY RAINS WILL CONTINUE TO PRODUCE FLASH 
FLOODING UNTIL 430 PM EDT.
 
FLASH FLOODING IS ALREADY OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ROGERSVILLE...SNEEDVILLE...SURGOINSVILLE...BAILEYTON...EVANSTON...
MCCLOUD...KEPLER...EWING...TREADWAY...ROMEO...ST. CLAIR...
JEAROLDSTOWN AND KLONDIKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3636 8269 3623 8293 3662 8364 3667 8352
      3667 8342 3669 8336

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 9:36 AM EDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jul 14, 9:36 AM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
936 AM EDT TUE JUL 14 2015

.DISCUSSION...SORT OF LIKE THE WAY THE HRRRR HANDLES THE AFTERNOON
CONVECTIVE SHOW. THIS MODEL SEEMS TO UNDERSTAND THAT MORNING
CONVECTION THAT IS CURRENTLY RAKING OVER SOUTHWEST VIRGINIA AND
NORTHEAST TENNESSEE COULD SUFFICIENTLY STABILIZE THE ATMOSPHERE IN
THIS REGION TO KEEP ANY STORMS FROM BECOMING SEVERE. HOWEVER
FARTHER WEST AND SOUTH WHERE DEWPOINT TEMPERATURES ARE IN THE LOWER
70S...THE ACTION COULD BE LIVELIER. ALSO...THERE DOESN'T APPEAR TO
BE QUITE AS MUCH CLOUD MASS INHIBITING INSOLATION ACROSS WESTERN
AND CENTRAL SECTIONS OF KENTUCKY CLOSER TO WHERE THE NEW DAY'S
STRONG TO SEVERE CONVECTION MAY BUBBLE UP AS THE LAKES SHORT WAVE
DRIVES SOUTHEAST TOWARD THE OHIO VALLEY. AFTER CHECKING OUT POPS IN
THE GRIDS IT LOOKS LIKE THEY ARE SET UP WELL FOR WATCHING THE
MORNING ACTION FADE AWAY TO THE SOUTHEAST WHILE AWAITING EXPECTED
AFTERNOON THROUGH EVENING CONVECTION BUILD BACK ACROSS THE SOUTHERN
APPALACHIAN REGION. CAPES AROUND 3000-4500 J/KG ALONG WITH 35-40
KNOTS OF SHEAR SHOULD LEAD TO SEVERE THUNDERSTORM DEVELOPMENT WITH
THE MAIN THREAT BEING STRAIGHT LINE WIND WITH A MINOR THREAT FOR AN
ISOLATED TORNADO.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&
Hazardous weather outlook, Jul 14, 3:51 AM EDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
351 AM EDT TUE JUL 14 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-150800-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
351 AM EDT TUE JUL 14 2015 /251 AM CDT TUE JUL 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

A WEAKENING LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE
ACROSS MUCH OF NORTHEAST TENNESSEE AND SOUTHWEST VIRGINIA EARLY
THIS MORNING. A LOCALIZED DAMAGING WIND GUST AND HEAVY RAINFALL IS
POSSIBLE WITH THIS ACTIVITY.

A HEIGHTENED RISK FOR WIDESPREAD DAMAGING STRAIGHT-LINE WINDS WILL
EXIST WITH ANOTHER COMPLEX OF SEVERE THUNDERSTORMS THAT MAY
DEVELOP LATE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A
SOUTHWARD MOVING COLD FRONT. IN ADDITION TO THE DAMAGING WIND
THREAT...VERY LARGE HAIL AND LOCALIZED FLASH FLOODING FROM HEAVY
RAINFALL WILL ALSO BE POSSIBLE. ADDITIONALLY...THE POTENTIAL FOR A
FEW TORNADOES ALSO EXISTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jul 14, 11:04 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1104 AM EDT TUE JUL 14 2015

TNZ014>016-VAZ001-141530-
HAWKINS-CLAIBORNE-HANCOCK-LEE-
1104 AM EDT TUE JUL 14 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
CLAIBORNE...NORTHWESTERN HAWKINS...HANCOCK AND SOUTHWESTERN LEE
COUNTIES...

AT 1103 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 16 MILES NORTH OF HARROGATE-SHAWANEE TO NEAR
SNEEDVILLE...AND MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
SNEEDVILLE...JONESVILLE...TAZEWELL...HARROGATE-SHAWANEE...KYLES
FORD...CUMBERLAND GAP...EVANSTON...HOWARD QUARTER...EWING...
TREADWAY...KLONDIKE...ROSE HILL AND MOORESBURG.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3661 8298 3659 8298 3659 8295 3653 8286
      3630 8326 3632 8328 3635 8326 3638 8329
      3640 8328 3639 8331 3642 8335 3642 8343
      3639 8345 3659 8369 3662 8365 3667 8352
      3667 8342 3670 8334 3674 8316
TIME...MOT...LOC 1503Z 303DEG 44KT 3681 8376 3649 8326

MJB
Special weather statement, Jul 14, 11:18 AM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1118 AM EDT TUE JUL 14 2015

NCZ060-TNZ085>087-101-102-141545-
CHEROKEE-SOUTHEAST MONROE-NORTHWEST MONROE-WEST POLK-EAST
POLK-MCMINN-
1118 AM EDT TUE JUL 14 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN CHEROKEE...NORTHEASTERN
POLK...SOUTHEASTERN MCMINN AND SOUTHERN MONROE COUNTIES...

AT 1117 AM EDT...A STRONG THUNDERSTORM WAS 12 MILES EAST OF ETOWAH...
OR 16 MILES NORTH OF DUCKTOWN...MOVING SOUTH AT 50 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MURPHY...TELLICO PLAINS...MOUNT VERNON...HIAWASSE DAM...BULLET
CREEK...COKER CREEK...UNAKA AND VIOLET.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3518 8450 3548 8446 3530 8402 3527 8401
      3524 8401 3523 8398 3504 8403
TIME...MOT...LOC 1517Z 347DEG 43KT 3526 8432

MJB
Local storm report, Jul 14, 11:38 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1138 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     TSTM WND DMG     MADISONVILLE            35.52N 84.36W
07/14/2015                   MONROE             TN   911 CALL CENTER

            COUPLE TREES DOWN.

&&
Special weather statement, Jul 14, 11:59 AM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1159 AM EDT TUE JUL 14 2015

TNZ015-016-VAZ001-141645-
HAWKINS-HANCOCK-LEE-
1159 AM EDT TUE JUL 14 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAWKINS...HANCOCK
AND SOUTHWESTERN LEE COUNTIES...

AT 1159 AM EDT...A STRONG THUNDERSTORM WAS NEAR SNEEDVILLE...MOVING
SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SNEEDVILLE...TREADWAY...KLONDIKE...KYLES FORD...EVANSTON AND EWING.

LAT...LON 3654 8290 3635 8315 3651 8339 3655 8341
      3660 8347 3660 8351 3663 8356 3667 8349
      3666 8348 3667 8342 3669 8336
TIME...MOT...LOC 1559Z 315DEG 23KT 3654 8330

MJB
Local storm report, Jul 14, 12:05 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1205 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 AM     HAIL             ANDREWS                 35.20N 83.82W
07/14/2015  E0.25 INCH       CHEROKEE           NC   TRAINED SPOTTER

&&
Special weather statement, Jul 14, 12:31 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1231 PM EDT TUE JUL 14 2015

NCZ060-TNZ086-087-101-102-141715-
CHEROKEE-SOUTHEAST MONROE-NORTHWEST MONROE-WEST POLK-EAST POLK-
1231 PM EDT TUE JUL 14 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN CHEROKEE...EASTERN POLK
AND SOUTHWESTERN MONROE COUNTIES...

AT 1231 PM EDT...A STRONG THUNDERSTORM WAS 11 MILES NORTH OF
DUCKTOWN...MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DUCKTOWN...RELIANCE...TURTLETOWN...COKER CREEK...VIOLET AND BULLET
CREEK.

LAT...LON 3522 8460 3527 8453 3527 8452 3532 8445
      3533 8440 3535 8440 3525 8410 3499 8431
      3499 8438
TIME...MOT...LOC 1631Z 324DEG 18KT 3520 8440

MJB

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 5:16 AM EDTSpecial Weather StatementMRXHancock44 min
Jul 14, 5:59 AM EDTSpecial Weather StatementMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 1 more46 min
Jul 14, 6:28 AM EDTAreal Flood AdvisoryMRXCarter, Johnson, Sullivan, Unicoi, Washington3 hr
Jul 14, 6:32 AM EDTAreal Flood AdvisoryMRXClaiborne, Cocke, Grainger, Greene, Hamblen, Hancock and 2 more3 hr
Jul 14, 6:44 AM EDTSpecial Weather StatementMRXCocke, Greene, Jefferson46 min
Jul 14, 7:31 AM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hamblen, Hancock, Hawkins44 min
Jul 14, 7:33 AM EDTSpecial Weather StatementMRXAnderson, Campbell, Grainger, Jefferson, Knox, Scott and 1 more42 min
Jul 14, 8:08 AM EDTAreal Flood AdvisoryMRXAnderson, Campbell, Claiborne, Scott, Union112 min
Jul 14, 8:13 AM EDTSpecial Weather StatementMRXAnderson, Cocke, Grainger, Greene, Hamblen, Hawkins and 6 more47 min
Jul 14, 8:42 AM EDTSpecial Weather StatementMRXCampbell, Morgan, Scott48 min
Jul 14, 8:55 AM EDTSpecial Weather StatementMRXBlount, Sevier50 min
Jul 14, 9:02 AM EDTAreal Flood AdvisoryMRXAnderson, Blount, Knox, Sevier118 min
Jul 14, 9:30 AM EDTSpecial Weather StatementMRXAnderson, Jefferson, Knox, Morgan, Roane, Union45 min
Jul 14, 9:52 AM EDTSpecial Weather StatementMRXBlount38 min
Jul 14, 10:01 AM EDTSevere Thunderstorm WarningMRXBlount, Sevier20 min
Jul 14, 10:02 AM EDTFlash Flood WarningMRXBlount, Knox, Sevier118 min
Jul 14, 10:17 AM EDTSevere Thunderstorm WarningMRXMorgan, Roane43 min
Jul 14, 10:23 AM EDTAreal Flood AdvisoryMRXBlount, Loudon, Monroe, Roane112 min
Jul 14, 10:57 AM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe, Roane48 min
Jul 14, 11:04 AM EDTSpecial Weather StatementMRXHancock26 min
Jul 14, 11:50 AM EDTAreal Flood AdvisoryMRXHancock115 min
Jul 14, 11:59 AM EDTSpecial Weather StatementMRXHancock46 min
Jul 14, 12:20 PM EDTSevere Thunderstorm WarningMRXScott55 min
Jul 14, 12:31 PM EDTSpecial Weather StatementMRXPolk44 min
Jul 14, 12:48 PM EDTSpecial Weather StatementMRXHancock, Hawkins57 min
Jul 14, 1:17 PM EDTSpecial Weather StatementMRXCampbell43 min
Jul 14, 1:40 PM EDTSpecial Weather StatementMRXHawkins35 min
Jul 14, 1:44 PM EDTSevere Thunderstorm WarningMRXGreene, Hawkins46 min
Jul 14, 1:52 PM EDTSevere Thunderstorm WarningMRXCampbell, Union53 min
Jul 14, 1:58 PM EDTSevere Thunderstorm WarningMRXScott47 min
Jul 14, 2:06 PM EDTSevere Thunderstorm WarningMRXGreene, Unicoi, Washington22 min
Jul 14, 2:39 PM EDTSevere Thunderstorm WarningMRXGrainger, Jefferson36 min
Jul 14, 2:44 PM EDTAreal Flood AdvisoryMRXAnderson, Campbell, Grainger, Knox, Morgan, Scott and 1 more3 hr
Jul 14, 2:51 PM EDTSevere Thunderstorm WarningMRXMorgan31 min
Jul 14, 3:05 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Knox, Union55 min
Jul 14, 3:08 PM EDTSevere Thunderstorm WarningMRXCocke, Jefferson67 min
Jul 14, 3:12 PM EDTSevere Thunderstorm WarningMRXMorgan, Roane48 min
Jul 14, 3:15 PM EDTFlash Flood WatchMRXAnderson, Blount, Campbell, Carter, Claiborne, Cocke and 18 more13 hr
Jul 14, 3:15 PM EDTTornado WarningMRXMorgan15 min
Jul 14, 3:35 PM EDTSevere Thunderstorm WarningMRXMorgan40 min
Jul 14, 3:37 PM EDTAreal Flood AdvisoryMRXKnox, Loudon, Meigs, Morgan, Rhea, Roane3 hr
Jul 14, 3:54 PM EDTSevere Thunderstorm WarningMRXLoudon, Morgan, Roane66 min
Jul 14, 4:29 PM EDTSevere Thunderstorm WarningMRXBledsoe, McMinn, Meigs, Rhea61 min
Jul 14, 4:34 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, McMinn, Monroe56 min
Jul 14, 4:36 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Sevier54 min
Jul 14, 4:58 PM EDTTornado WarningMRXMcMinn, Monroe47 min
Jul 14, 5:13 PM EDTAreal Flood AdvisoryMRXBledsoe, Hamilton, McMinn, Meigs, Monroe, Rhea3 hr
Jul 14, 5:23 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs, Monroe, Polk, Rhea67 min
Jul 14, 5:27 PM EDTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more63 min
Jul 14, 5:29 PM EDTSevere Thunderstorm WarningMRXMonroe46 min
Jul 14, 5:48 PM EDTAreal Flood AdvisoryMRXBradley, Hamilton, Marion, Polk, Sequatchie3 hr
Jul 14, 6:23 PM EDTSevere Thunderstorm WarningMRXBradley, Polk37 min
Jul 14, 6:27 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, Marion, Sequatchie48 min
Jul 14, 5:46 AM EDTAreal Flood AdvisoryMRXLee, Scott, Wise, City of Norton3 hr
Jul 14, 5:48 AM EDTAreal Flood AdvisoryMRXRussell, Washington, City of Bristol3 hr
Jul 14, 6:02 AM EDTSpecial Weather StatementMRXScott, Wise, City of Norton43 min
Jul 14, 7:53 PM EDTSpecial Weather StatementMRXRussell, Wise, City of Norton52 min

Nearby

Flash Flood Warnings in Tennessee, 2015Flash Flood Warnings in Virginia, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.